Skip to main content

Research Repository

Advanced Search

A note on eigenvalue bounds for non-compact manifolds

Keller, Matthias; Liu, Shiping; Peyerimhoff, Norbert

A note on eigenvalue bounds for non-compact manifolds Thumbnail


Matthias Keller

Shiping Liu


Keller, M., Liu, S., & Peyerimhoff, N. (2021). A note on eigenvalue bounds for non-compact manifolds. Mathematische Nachrichten, 294(6), 1134-1139.

Journal Article Type Article
Acceptance Date Jun 13, 2020
Online Publication Date Apr 10, 2021
Publication Date 2021-06
Deposit Date Jul 21, 2020
Publicly Available Date Jul 28, 2021
Journal Mathematische Nachrichten
Print ISSN 0025-584X
Publisher Wiley-VCH Verlag
Peer Reviewed Peer Reviewed
Volume 294
Issue 6
Pages 1134-1139


Published Journal Article (117 Kb)

Publisher Licence URL

Copyright Statement
© 2021 The Authors. Mathematische Nachrichten published by Wiley-VCH GmbH

This is an open access article under the terms of the Creative Commons Attribution-NonCommercial-NoDerivs License, which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made.

You might also like

Downloadable Citations